# SDR AC2A110989

- Difficulty date: August 16, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N427CU
- Make and model: Bell 427
- Aircraft serial: 56047
- Aircraft time: 811 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 427042400105
- Part serial: A1460
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HOUR INSPECTION, FOUND TAIL ROTOR GEAR BOX LOOSE ON ITS MOUNTING STUDS. INSPECTED TAILBOOM MOUNTING PADS VIA DIE PENETRANT, NO DEFECTS FOUND. INSTALLED SERVICABLE TAIL ROTOR GEAR BOX ASSEMBLY.
